# SDR SWAA2025080798489

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N8942L
- Make and model: Boeing 737-8
- Aircraft serial: 68626
- Aircraft time: 1,372 hours, 735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CAPTS SIDE OTBD FLASHLIGHT INOP.  REMOVED AND REPLACED AFT GALLEY CAPT SIDE OUTBOARD FLASHLIGHT ASSY IAW AMM 25-64-00. OPS CHECK GOOD.
